Dental Health Expert Forum
Continued pain in jaw after shot was given
About This Forum:

Questions in the Dental Health forum are answered by Dr. Jerome Tsang. Topics covered include bridges, cavities, crowns, and x-rays.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar_universal
Continued pain in jaw after shot was given
I had a tooth filled, a molar, the very back one on the left side of my jaw. When the dentis gave me a shots to numb the area everything was fine except for one which went into my jaw and I had extreme pain, so bad that I was shaking like a leaf afterwards. After the numbness wore off the aching pain has continued in my Jaw. It is still bothering me, throbing pain, 8 days after this was done. There is no swelling that I can tell, it is in the jaw area, the same area where he gave me the shot. What could this be from?
Discussion is closed
Cancel
2 Answers
Page 1 of 1
Avatar_universal
More than likely it is muscular pain from the injection.It does seem like a fairly long time for this discomfort to last but I think it will gradually get better.
Discussion is closed
Cancel
Avatar_universal
the dentist may have actually hit the nerve with the needle. If this is the case it should heal, but nerves heal very slowly.he may have also hit/scratched he periosteum of the bone-- it is a thin membrane that covers the bone..... this also heals very slowly.
Discussion is closed
Cancel
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now